# SDR 96UAL901010

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7444U
- Make and model: Boeing 727222
- Aircraft serial: 21898
- Engine: Pwa JT8D15
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: 2670054
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL ALL OVER THE RAMP AFTER HOSE DISCONNECTED FROM AIRCRAFT.  *S/D*  MAINTENANCE FOUND FILL CONNECTION CHECK VALVE MISSING.  REMOVED ELBOW, BROKEN PIECES AND INSTALLED POPPET VALVE.
